Hokkaido Mathematical Journal

An example of a regular Cantor set whose difference set is a Cantor set with positive measure

Atsuro SANNAMI

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 21, Number 1 (1992), 7-24.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413267

Digital Object Identifier
doi:10.14492/hokmj/1381413267

Mathematical Reviews number (MathSciNet)
MR1153749

Zentralblatt MATH identifier
0787.58028

Citation

SANNAMI, Atsuro. An example of a regular Cantor set whose difference set is a Cantor set with positive measure. Hokkaido Math. J. 21 (1992), no. 1, 7--24. doi:10.14492/hokmj/1381413267. https://projecteuclid.org/euclid.hokmj/1381413267


Export citation